WIAS Preprint No. 1208, (2007)

Monte Carlo Greeks for financial products via approximative Greenian kernels



Authors

  • Kampen, Jörg
  • Kolodko, Anastasia
  • Schoenmakers, John G. M.

2010 Mathematics Subject Classification

  • 60H10 62G07 65C05

Keywords

  • American options, Sensitivities, Monte-Carlo methods, WKB expansions

Abstract

In this paper we introduce efficient Monte Carlo estimators for the valuation of high-dimensional derivatives and their sensitivities (''Greeks''). These estimators are based on an analytical, usually approximative representation of the underlying density. We study approximative densities obtained by the WKB method. The results are applied in the context of a Libor market model.

Appeared in

  • SIAM J. Sci. Comput. Vol. 31, 1, pp. 1-22, 2008 under new title: Monte Carlo Greeks for financial products via approximative transition densities

Download Documents